# SDR VW3R200000005

- Difficulty date: November 20, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 5116
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED BACK AFTER OVERHAUL TO RESTORE SIGNAL TRANSMISSION.  UNIT STILL WILL NOT TRANSMIT ANY SIGNAL.  UNIT HAD BEEN SENT IN FOR OVERHAUL AFTER ONE YEAR OF SERVICE.  (X)
